# SDR SAJFCALS098036

- Difficulty date: September 30, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N18210
- Make and model: Boeing 747409
- Aircraft serial: 33734
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146725
- Part serial: GH1851
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 8A CK ENG RUNUP TEST, MAINT FOUND 1L DOOR SLIDE DEPLOY IN CABIN.  INITIAL INVESTIGATION CK FOUND DOOR IN PARK POS, DOOR EMER OPS RESERVOIR DID NOT DISCHARGE BUT SLIDE DE-PACK AND DEPLOY IN CABIN.
